# SDR DJFA2006353

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N775TA
- Make and model: Beech 400A
- Aircraft serial: RK276
- Aircraft time: 5,247 hours, 4,452 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support Bracket
- Part number: 45A11965
- Part serial: NA
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,247 hours, 4,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER ROLLER BRACKET STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE NUMBER 70.  MAINTENANCE REPALCED THE CRACKED BRACKET.
